Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Having muscle pain in left side of chest when lying down. No help with medicines. Solution?

Hi My son is 15 years old and having a muscle pain in his left chest , specially while he is lying down. I gave him a panadol and sometimes a neurofen . He has seen ou r GP and he also checked and said its a muscular pain and have panadol for the pain. But my son keep telling he still have the pain. Im worried and dont know what to do ? Pl. help/ worried mum
Asked On : Sun, 24 Feb 2013
Answers:  2 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Pain occuring typically during certain positions of body indicates that it is of muscular origin.

Try the following measures -
* avoid lying on the affected side so as to relieve pressure on the inflammed area
* Ice packing to supress the acute pain
* Local application of muscle relaxant gel
* moist heat fomentation for relax the taut muscles

Hope this information is helpful. Good day
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor